# SDR DXTA2011042104552

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 10,782 hours, 6,598 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Dirty
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, FELT BRAKES HANGING UP. WHILE TAXIING,  PULLED POWER BACK AND PLANE CAME TO A COMPLETE STOP. WHILE PULLING INTO RAMP, BRAKES WERE NOT BINDING AS BAD. DURING POST FLIGHT INSPECTION, LT MAIN BRAKES WERE COLD TO THE TOUCH AND THE RT MAIN BRAKES WERE HOT. PLANE DID NOT SEEM TO PULL TO EITHER SIDE WHILE TAXIING.   INSPECTED BRAKE PEDAL LINKAGE & BRAKE METERING VALVE WITH NO DEFECTS NOTED.  REMOVED NR 3 AND NR 4 WHEELS AND NOTED HEAVY BRAKE DUST BUILD UP, WASHED BRAKES AND CLEANED DEBRIS, CHECKED BREAK PRESSURES ALL NORMAL, BLED BRAKES PERFORMED TAXI CHECKS WITH NO DEFECTS NOTED.  OK FOR SERVICE IAW 32-42-00.
